# SDR CA981125037

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 23053176
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILING THE POWER CHECKS.  THE BLEED VALVE DIAPHRAGM WAS LEAKING.
